# SDR ASAA2019121633608

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,710 hours, 13,841 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED ON GROUND. CYCLED SWITCH PER QRH 3.5 SYSTEM RESET GOOD. GROUNDED - YES. CONFIRMED FAULT, WHC SHOWS SENSOR FAULTS. ACCOMPLISHED "RESISTANCE CHECK WINDOW TEMPERATURE SENSORS" REF B737-800 AMM 30-41-21-760-801, BOTH PRIMARY & SPARE SENSORS SHOWS 320 OHMS. DUE TO HISTORY (CAPT'S SLIDING WINDOW), RE-POSITIONED WIRE TO THE SPARE SENSOR TERMINAL, OPS CK NML.
